# SDR SWAA2022030202403

- Difficulty date: February 16, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 52,976 hours, 27,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RAM AIR AFT DOOR PANEL DELAMINATED. / REPAIRED PANEL PER CMM 21-53-02 AND SRM 51-70-04. SEE ATTACHED SAM 326 FOR DETAILS.
